Hello, I am 19 years old about 5 foot 6 / 195 lbs. and have been taking lexapro for about five months 10mg in the evening. This is for panic disorder and general anxiety disorder and some depression. Then was diagnosed with ADHD two months later. I have been perscribed methylphenidate 5 mg for a month, then 18mg concerta for a month, and now have instead 20 mg of methylphenidate a day. Even before the methylphenidate I was experiencing symptoms of seratonin syndrome yet they weren't bad enough for me to honestly notice. A thing here or there. Now I've been noticing my lexapro is causing me to feel worse and worse each day and only recently when taking my morning dosage of Methylphenidate I discovered that I felt nauseous, sweaty, headache, confusion, fever, lack of focus and depressed mood even worse than before. Again this is not because of the methylphenidate I'm certain because I felt this way on lexapro before I started the methylphenidate, it is just exasperated by it now and is causing concern. How do I stop taking my lexapro safely and not endure this horrible issue anymore? Because it wasn't like I was horribly I'll but looking back it sure seems like hemorrhagic fever (exaggeration I'm sure) none the less it is horrible and I do not want the lexapro anymore. Any ideas other than contacting my psychiatrist? Heard this already just an odd hour.
I too experienced the same thing but I was on Celexa 60mg. I tried weaning off it how the doctor said and I had major side effects. I did a lot of research and found a different way to wean off. It's a long process but it Truly worked. I started June 1 and my last beads were on July 20. I took out 7 beads each day. Ex. 7,14,21,28 and so forth until it was done. I found it easiest to wet my finger and remove the beads. I had Not One side effect from doing it this way. I told my doctor about this and he was amazed. I too and I feel great being off if it.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 3 answers
Posted 5 May 2011 • 2 answers
Posted 16 Jul 2011 • 5 answers
Posted 11 Oct 2012 • 2 answers
Posted 7 Aug 2016 • 0 answers